# SDR MASA2011072903346

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 21,872 hours, 15,494 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2.  RE-SECURED MAIN HARNESS C/P FOR PAX DOOR INDICATION FOUND LOOSE.
